# SDR A6WA201140217

- Difficulty date: March 31, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CARGO BAY FLOOR SILL CORRODED AND CRACKED.  REMOVED CORROSION AT LT CARGO BAY FLOOR SILL AND CUT OUT CRACK IAW SRM 51-21-06 AND REO 601R-53-61-433, REV B.
